Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Is Serc the correct medicine for fainting. Any side effect?

Hi fainted and the doctor gave me Serc to help the fainting episodes less traumatic, after three Serc 16 tablets I felt very dizzy I had to lie down all day and so I stopped taking the tablets. Feeling better two days on, as in I feel safe to drive but since stopping Serc I feel dizzy and ear pressure. Will it go as I didn t feel dizzy like this daily before Serc of fainting?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. You are facing fainting, and along with it tere is ear pressure, as described by you earlier.
The causes of fainting is syncope, hypertension, hypotension, hypoglycemia, sinusinitis etc.
Serc is trade name of betahistine an anti vertigo drug, used for the relief of dizzyness before it is treated. It has a side effect of sleepy ness in large dose , so that is the reason why you are feeling dizzy.
I advise you to consult an E.N.T.surgeon for examination of paranasl sinuses for sinusitis and treatment. Wishing you a quick recovery and thanks for calling.
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor